A structural model of aggregate US job flows: another look
Philipp Schmidt-Dengler
Journal of Applied Econometrics, 2003, vol. 18, issue 1, 113-118
Abstract:
A recent article (Collard et al., 2002) published in this journal presented a structural model of aggregate job flows. Unrestricted estimation of the model yields parameter estimates that would imply an unemployment rate of 99%. Instead of solving this problem by fixing one of the parameters, as originally attempted by the authors, I add moments regarding the employment rate. The new results call for a re-evaluation of the model. Copyright © 2003 John Wiley & Sons, Ltd.
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1002/jae.702 Link to full text; subscription required (text/html)
http://qed.econ.queensu.ca:80/jae/2003-v18.1/ Supporting data files and programs (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:18:y:2003:i:1:p:113-118
Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252
DOI: 10.1002/jae.702
Access Statistics for this article
Journal of Applied Econometrics is currently edited by M. Hashem Pesaran
More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().